Works matching DE "JENSEN'S inequality"
Results: 477
APPROXIMATE 3-LIE HOMOMORPHISMS ON LIE ALGEBRA SYSTEMS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 5, p. -1, doi. 10.1142/S021953051350022X
- By:
- Publication type:
- Article
On the convergence of numerical integration as a finite matrix approximation to multiplication operator.
- Published in:
- Calcolo, 2023, v. 60, n. 2, p. 1, doi. 10.1007/s10092-023-00518-4
- By:
- Publication type:
- Article
CLASSES OF F-HYPERIDEALS IN A KRASNER F<sup>(m,n)</sup>-HYPERRING.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 481, doi. 10.22103/jmmr.2023.20337.1348
- By:
- Publication type:
- Article
JENSEN'S INEQUALITY AND tgs-CONVEX FUNCTIONS WITH APPLICATIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 459, doi. 10.22103/jmmr.2023.19962.1307
- By:
- Publication type:
- Article
Representation theorem and viability property for multidimensional BSDEs and their applications.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 3, p. 373, doi. 10.3934/puqr.2023017
- By:
- Publication type:
- Article
BSDEs with stochastic Lipschitz condition: A general result.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 267, doi. 10.3934/puqr.2023011
- By:
- Publication type:
- Article
Non-linear affine processes with jumps.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2023, v. 8, n. 2, p. 235, doi. 10.3934/puqr.2023010
- By:
- Publication type:
- Article
Quadratic mean-field reflected BSDEs.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 3, p. 169, doi. 10.3934/puqr.2022012
- By:
- Publication type:
- Article
On the speed of convergence of Picard iterations of backward stochastic differential equations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2022, v. 7, n. 2, p. 133, doi. 10.3934/puqr.2022009
- By:
- Publication type:
- Article
Stochastic ordering by g-expectations.
- Published in:
- Probability, Uncertainty & Quantitative Risk, 2021, v. 6, n. 1, p. 61, doi. 10.3934/puqr.2021004
- By:
- Publication type:
- Article
Sherman's inequality and its converse for strongly convex functions with applications to generalized f-divergences.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2680, doi. 10.3906/mat-1905-71
- By:
- Publication type:
- Article
More accurate Jensen-type inequalities for signed measures characterized via Green function and applications.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1482, doi. 10.3906/mat-1610-26
- By:
- Publication type:
- Article
The most important inequalities of m-convex functions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 625, doi. 10.3906/mat-1604-45
- By:
- Publication type:
- Article
Further sharpening of Jensen's inequality.
- Published in:
- Statistics, 2021, v. 55, n. 5, p. 1154, doi. 10.1080/02331888.2021.1998052
- By:
- Publication type:
- Article
Discrete Kirchhoff equations with sign-changing coefficients.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 5, p. 664, doi. 10.1080/10236198.2021.1929945
- By:
- Publication type:
- Article
VARIANCE JENSEN TYPE INEQUALITIES FOR GENERAL LEBESGUE INTEGRAL WITH APPLICATIONS.
- Published in:
- Real Analysis Exchange, 2017, v. 42, n. 1, p. 121, doi. 10.14321/realanalexch.42.1.0121
- By:
- Publication type:
- Article
A remark on some inequalities for positive linear maps.
- Published in:
- Journal of Linear & Topological Algebra, 2024, v. 13, n. 3, p. 143, doi. 10.71483/JLTA.2024.1123594
- By:
- Publication type:
- Article
On the h-Jensen's operator inequality.
- Published in:
- Journal of Linear & Topological Algebra, 2022, v. 11, n. 2, p. 77, doi. 10.30495/JLTA.2022.1952840.1471
- By:
- Publication type:
- Article
A New Fuzzy Information Inequalities and its Applications in Establishing Relation among Fuzzy f-Divergence Measures.
- Published in:
- Tamkang Journal of Mathematics, 2022, v. 53, n. 2, p. 109, doi. 10.5556/j.tkjm.53.2022.3411
- By:
- Publication type:
- Article
Pricing bounds and approximations for discrete arithmetic Asian options under time-changed Lévy processes.
- Published in:
- Quantitative Finance, 2016, v. 16, n. 9, p. 1375, doi. 10.1080/14697688.2016.1149610
- By:
- Publication type:
- Article
Mathematical definition, mapping, and detection of (anti)fragility.
- Published in:
- Quantitative Finance, 2013, v. 13, n. 11, p. 1677, doi. 10.1080/14697688.2013.800219
- By:
- Publication type:
- Article
Not even wrong: the spurious measurement of biodiversity's effects on ecosystem functioning.
- Published in:
- Ecology, 2019, v. 100, n. 7, p. N.PAG, doi. 10.1002/ecy.2645
- By:
- Publication type:
- Article
The dimensionality of individual niche variation.
- Published in:
- Ecology, 2018, v. 99, n. 3, p. 536, doi. 10.1002/ecy.2129
- By:
- Publication type:
- Article
Corrigendum: Quasiconvex Elastodynamics: Weak‐Strong Uniqueness for Measure‐Valued Solutions.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 10, p. 2284, doi. 10.1002/cpa.21917
- By:
- Publication type:
- Article
Demand for insurance with nonadditive probabilistic beliefs.
- Published in:
- Bulletin of Economic Research, 2022, v. 74, n. 3, p. 854, doi. 10.1111/boer.12322
- By:
- Publication type:
- Article
Some generalized Qi-type inequalities.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 2, p. 51, doi. 10.32513/tmj/19322008121
- By:
- Publication type:
- Article
A NEW GENERALIZATION OF NESBITT'S INEQUALITY.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 3, p. 255
- By:
- Publication type:
- Article
SOME GENERALIZATIONS OF IMO INEQUALITY.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 2, p. 135
- By:
- Publication type:
- Article
ONE INEQUALITY AND SOME APPLICATIONS.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 2, p. 131
- By:
- Publication type:
- Article
SOME GENERALIZATIONS OF IONESCU-WEITZENBÖCK'S INEQUALITY.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 1, p. 27
- By:
- Publication type:
- Article
RESULTS ON AN INTEGRAL INEQUALITY OF THE OPIAL- TYPE.
- Published in:
- Global Journal of Pure & Applied Sciences, 2017, v. 23, n. 1, p. 151, doi. 10.4314/gjpas.v23i1.15
- By:
- Publication type:
- Article
Stability results of a suspension-bridge with nonlinear damping modulated by a time dependent coefficient.
- Published in:
- Carpathian Journal of Mathematics, 2023, v. 39, n. 3, p. 659, doi. 10.37193/CJM.2023.03.07
- By:
- Publication type:
- Article
Some inequalities related to Ky Fan inequality on time scales.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 1, p. 101, doi. 10.37193/cjm.2021.01.10
- By:
- Publication type:
- Article
New Upper Bound and Lower Bound for Degree-Based Network Entropy.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 2, p. 8, doi. 10.3390/sym8020008
- By:
- Publication type:
- Article
BAZ volume 102 Issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. b1, doi. 10.1017/S0004972719001576
- Publication type:
- Article
INEQUALITIES OF JENSEN'S TYPE FOR POSITIVE LINEAR FUNCTIONALS ON HERMITIAN UNITAL BANACH $\ast$ -ALGEBRAS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 308, doi. 10.1017/S000497271900131X
- By:
- Publication type:
- Article
OPERATOR QUASILINEARITY OF SOME FUNCTIONALS ASSOCIATED WITH DAVIS–CHOI–JENSEN’S INEQUALITY FOR POSITIVE MAPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 2, p. 322, doi. 10.1017/S0004972716000769
- By:
- Publication type:
- Article
EXACT UPPER AND LOWER BOUNDS ON THE DIFFERENCE BETWEEN THE ARITHMETIC AND GEOMETRIC MEANS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 1, p. 149, doi. 10.1017/S0004972715000350
- By:
- Publication type:
- Article
SOME INEQUALITIES OF JENSEN TYPE FOR ARG-SQUARE CONVEX FUNCTIONS OF UNITARY OPERATORS IN HILBERT SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 1, p. 65, doi. 10.1017/S0004972714000045
- By:
- Publication type:
- Article
SOME REVERSES OF THE JENSEN INEQUALITY WITH APPLICATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 2, p. 177, doi. 10.1017/S0004972712001098
- By:
- Publication type:
- Article
Berkovich–Uncu Type Partition Inequalities Concerning Impermissible Sets and Perfect Power Frequencies.
- Published in:
- Annals of Combinatorics, 2023, v. 27, n. 4, p. 833, doi. 10.1007/s00026-023-00638-2
- By:
- Publication type:
- Article
A Delay Decomposition Approach to Robust Absolute Stability of Neutral Lurie Control System.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 10, p. 2921, doi. 10.1007/s13369-012-0488-7
- By:
- Publication type:
- Article
Rado's Conjecture and Ascent Paths of Square Sequences.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 84, doi. 10.1002/malq.201300006
- By:
- Publication type:
- Article
Stability analysis for discrete-time neural networks with time-varying delays and stochastic parameter uncertainties.
- Published in:
- Canadian Journal of Physics, 2015, v. 93, n. 4, p. 398, doi. 10.1139/cjp-2014-0264
- By:
- Publication type:
- Article
Comment: When Is It Data Science and When Is It Data Engineering?
- Published in:
- International Statistical Review, 2020, v. 88, p. S65, doi. 10.1111/insr.12411
- By:
- Publication type:
- Article
Reduced-bias Moment Approximations in Original Units When Using Multivariate Box-Cox Transformations.
- Published in:
- Quality & Reliability Engineering International, 2017, v. 33, n. 2, p. 297, doi. 10.1002/qre.2004
- By:
- Publication type:
- Article
Refined Jensen-based inequality approach to stability analysis of time-delay systems.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 14, p. 2188, doi. 10.1049/iet-cta.2014.0962
- By:
- Publication type:
- Article
Operator upper bounds for Davis-Choi-Jensen's difference in Hilbert spaces.
- Published in:
- Mathematica Moravica, 2024, v. 28, n. 1, p. 39, doi. 10.5937/MatMor2401039S
- By:
- Publication type:
- Article
SOME POWER INEQUALITIES FOR THE DISTANCE IN METRIC SPACES.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2022, v. 29, n. 2, p. 137
- By:
- Publication type:
- Article
INEQUALITIES OF JENSEN TYPE FOR HA-CONVEX FUNCTIONS.
- Published in:
- Annals of Oradea University - Mathematics Fascicola, 2020, v. 27, n. 1, p. 103
- By:
- Publication type:
- Article